# SDR AALA202312079427

- Difficulty date: November 27, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751017
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZED / OBLONG HOLE IN FORWARD CARGO COMPARTMENT BAFFLE FROM BS 500 TO BS 500A AT LBL 24. REPLACED BAFFLE PER AARD 51-00-05 REPAIR 1.
